# SDR NACA2021111000001

- Difficulty date: November 10, 2021
- Submitted: November 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,924 hours, 18,616 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,711 hours, 3,047 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EICAS MESSAGE L ENG EEC. CORRECTIVE ACTION: DEFERRED AS PER MEL 73-21-01-01B CAT C ON 11/10/2021 TIME 0614Z AIRCRAFT RELEASED NON-ETOPS, PLACARD TURNED.
